Yes it is a side effect of the pills suppressing ovulation - many woman have no period while taking the pill.
Yes, it is possible for your period to be late or stop completely from any hormonal birth control.
While seeing your period it is possible, but, while taking birth control I'm guessing its the pills you are refering to please clarify next time it makes my life easier eliminates the guess work but assuming its the pills that's a no
If you skip a period while on the birth control pill, the lining of the uterus didn't build up in the previous month due to the hormones in the birth control pill. Therefore, your body does not retain the blood from your period - there's no lining to retain. However, it is possible to remain or feel bloated.
If you get your period while on birth control, you should continue using your birth control as scheduled. Bleeding does not change the schedule for taking your pill or changing your patch or ring.
If you had sex it is possible you are pregnant. The chance of getting pregnant on your period, while taking BCP is quite small.
If you don't bleed, you don't have a period. You can't have a period and not bleed.
Birth control is not a 100% way to stop pregnancy and your period makes those chances even worse.
No you will not get your period while taking the active pills only the inactive pills. You may have spotting. If this is bothersome contact your doctor and they may give you another birth control pill that will work better for you.
If you get your period while wearing the birth control patch, continue using the patch as scheduled. If this becomes a problematic pattern for you, contact your health care provider.
Nope!!!! If you mean having sex while she is not on birth control pills. she WILL get pregnet. If she is having her period and she is not on pills and you have sex with her, she is gonna get pregnet.
It is called break through bleeding.Check with your doctor for other types of birth control.
Always possible, not likely but possible.